# SDR DALA2019071604293

- Difficulty date: July 11, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 77,733 hours, 13,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY LIGHT AND SEATS 36AB AND 27FG ARE INOPERATIVE. REPLACED BURNT BULBS. SYSTEM OPERATION IS NORMAL.
